# SDR SWAA2024101634026

- Difficulty date: September 4, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB LBL 31 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.312 INCH 2024-565224<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 220273012; DUE DATE: 09-JAN-25.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 220273012; DUE DATE: 09-JAN-25.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 220273012; DUE DATE: 09-JAN-25.;[04] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB LOCATED BTW BS663 TO BS675 AND LBL 30 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFFS BELOW;[05] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB LOCATED BTW BS663 TO BS675 AND LBL 30 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFFS BELOW AS RII
